Dominican Teacher Programme

Europe/Zurich
CERN

CERN

Francisco Barradas-Solas (Comunidad de Madrid) , Jeff Wiener (CERN)
Description

The Dominican Teacher Programme 2016 will take place from 12 - 18 June 2016. Lectures, on-site visits, exhibitions, and hands-on workshops will introduce its participants into cutting-edge particle physics. We hope our participants will go back to the Dominican Republic as ambassadors, who pass on the subject to our next generation of physicists, engineers, IT specialists and and and ... 


Dominican Teacher Programme 2016:
https://indico.cern.ch/e/DOTP16

Teacher Programme Manager:
Jeff Wiener: 0041 75 411 9010

In case of emergency:
CERN fire brigade: 0041 22 76 74444

    • 17:00 21:00
      Welcome to CERN! 61/1-201 - Pas perdus - Not a meeting room -

      61/1-201 - Pas perdus - Not a meeting room -

      CERN

      Show room on map
      • 17:00
        Welcome reception 30m 61/1-201 - Pas perdus - Not a meeting room -

        61/1-201 - Pas perdus - Not a meeting room -

        CERN

        Show room on map
        Speakers: Francisco Barradas-Solas (Comunidad de Madrid) , Jeff Wiener (CERN)
      • 17:30
        Short tour around CERN's main site 45m 61/1-201 - Pas perdus - Not a meeting room -

        61/1-201 - Pas perdus - Not a meeting room -

        CERN

        Show room on map
      • 18:15
        Basics @ CERN 30m 503/1-001 - Council Chamber

        503/1-001 - Council Chamber

        CERN

        31
        Show room on map
      • 18:45
        Dinner (Restaurant 1) 1h 45m 61/1-201 - Pas perdus - Not a meeting room - (CERN)

        61/1-201 - Pas perdus - Not a meeting room -

        CERN

        Show room on map
    • 09:30 13:00
      Lectures 503/1-001 - Council Chamber

      503/1-001 - Council Chamber

      CERN

      31
      Show room on map
    • 13:00 14:30
      Lunch break 1h 30m
    • 14:30 17:45
      Visits

      Meet in the CERN Main Building (500) at 14:30!

      • 14:45
        Visit the cryogenic test facility hall SM18 1h 30m

        Indispensable: CLOSED and FLAT SHOES!!
        Prohibited: FOODS and/or BEVERAGES!

        Speaker: Hector Garcia Morales (Royal Holloway University of London (RHUL))
      • 16:15
        Coffee break 45m
      • 17:00
        Visit the Synchrocyclotron SC 45m
        Speaker: Jeff Wiener (CERN)
    • 10:00 12:30
      Lectures 40/S2-B01 - Salle Bohr

      40/S2-B01 - Salle Bohr

      CERN

      27
      Show room on map

      Meet in front of the hotel (39) at 9:50!

    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 15:30
      Workshops & Visits

      Meet in the CERN Main Building (500) at 14:00!

      • 14:00
        Cloud Chamber Workshop 1h 30m 143/R-003 - S'Cool LAB

        143/R-003 - S'Cool LAB

        CERN

        40
        Show room on map
        Speaker: Hector Garcia Morales (Royal Holloway University of London (RHUL))
    • 15:30 16:00
      Coffee break 30m
    • 16:00 17:30
      Programa de tarde 4/3-006 - TH Conference Room

      4/3-006 - TH Conference Room

      CERN

      19
      Show room on map

      Meet in the CERN Main Building (500) at 16:00!

      • 16:00
        Muy bonito, sí pero ¿ahora qué hago yo en el aula? 1h
        Speaker: Francisco Barradas-Solas (Comunidad de Madrid)
    • 09:00 12:30
      Visits

      Meet in the CERN Main Building (500) at 9:00!

      • 09:30
        Visit the Low Energy Ion Ring LEIR 45m

        Indispensable: CLOSED and FLAT SHOES!!
        Prohibited: FOODS and/or BEVERAGES!

      • 10:30
        Visit the CERN Data Centre 45m
      • 11:15
        Visit the Antimatter Factory 45m

        Indispensable: CLOSED and FLAT SHOES!!
        Prohibited: FOODS and/or BEVERAGES!

    • 12:30 14:00
      Lunch break 1h 30m
    • 14:00 20:00
      Discover Geneva Treasure Hunt Geneva

      Geneva

      We will provide you with your personal treasure hunt brochure. Please prepare 8 CHF to buy the "Tout Genève 9h" ticket. Once you successfully finish the treasure hunt there will be a delicious cheese fondue and a treasure waiting for you!

    • 20:00 23:00
      Official Dinner of the Dominican Teacher Programme Hotel Edelweiss (Geneva)

      Hotel Edelweiss

      Geneva

      Place de la Navigation 2 1201 Genève

      Although it's the formal dinner of the programme please wear clothes, which you feel comfortable in. The treasure hunt will lead you to Restaurant Edelweiss. Its address is: Place de la Navigation 2 1201 Genève. (Phone number: +41 22 544 51 51). Here for you and just in case a google map guiding you to the place: https://goo.gl/maps/ZgeYQWf16562

    • 10:00 12:00
      Lectures 40/S2-B01 - Salle Bohr

      40/S2-B01 - Salle Bohr

      CERN

      27
      Show room on map

      Meet in front of the hotel (39) at 9:50!

    • 12:00 14:00
      Lunch break 2h
    • 14:00 17:00
      Visits

      Meet in the CERN Main Building (500) at 14:00!

      • 14:15
        Transport from Bat33 to CMS 30m
      • 14:45
        Visit the CMS Service Cavern 1h

        Indispensable: CLOSED and FLAT SHOES!!
        Prohibited: FOODS and/or BEVERAGES!

      • 15:45
        Transport from CMS to Bat33 30m
      • 16:15
        Visit GLOBE & Microcosm 45m
    • 17:00 18:30
      Taller práctico 61/1-009 - Room C

      61/1-009 - Room C

      CERN

      7
      Show room on map

      Meet in the CERN Main Building (500) at 17:00!